It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-16-2005, 07:25 PM   #1
Member
 
Join Date: Sep 2004
Posts: 61
Kraskwhoor HB User
Question About the Pill

Hi guys,

Just have a question here. My girlfriend just recently stopped taking the pill and now she is having weird symptoms. 3 weeks ago she quit taking it and now she feels nauseated all the time, but at the same time she is also hungry more often. Now before any of you point to pregnancy she has taken tests and all came back negative. I just do not understand it. Her symptoms suggest she is pregnant but the tests all say otherwise. Can anyone help me here?

 
Old 08-17-2005, 04:05 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Question About the Pill

Quote:
Originally Posted by Kraskwhoor
Hi guys,

Just have a question here. My girlfriend just recently stopped taking the pill and now she is having weird symptoms. 3 weeks ago she quit taking it and now she feels nauseated all the time, but at the same time she is also hungry more often. Now before any of you point to pregnancy she has taken tests and all came back negative. I just do not understand it. Her symptoms suggest she is pregnant but the tests all say otherwise. Can anyone help me here?

These are side effects from stopping the pill. Her body is reacting to the sudden absense of hormones.

 
Sponsors Lightbulb
   
Old 08-17-2005, 05:43 PM   #3
Member
 
Join Date: Sep 2004
Posts: 61
Kraskwhoor HB User
Re: Question About the Pill

Thanks GLSheridan. I appreciate the response

 
Old 08-18-2005, 10:01 AM   #4
Junior Member
(female)
 
Join Date: Jun 2005
Posts: 19
blonde_girl HB User
Re: Question About the Pill

Anytime you mess with hormones it can be crazy. When I started the pill 4 years ago I gained 10 pounds and wasn't eating or exercising any differently. Hormones just affect your body altogether. Once her body levels out in a month or two the symptoms should stop. Man am I excited to get off the pill when I ready to ....

Blonde_girl

 
Old 08-19-2005, 05:23 PM   #5
Member
 
Join Date: Sep 2004
Posts: 61
Kraskwhoor HB User
Re: Question About the Pill

What I just do not understand is she has all the symptoms of pregnancy. Urinating more, moodiness, hungry all the time, nauseous all the time etc. Does stopping using the pill even after only being on it for 1 month cause this?

 
Old 08-19-2005, 06:45 PM   #6
Senior Member
(female)
 
Join Date: May 2005
Posts: 193
RiotGirl00 HB User
Re: Question About the Pill

It is possible to have side-effects... Especially because the body receives all these hormones and then suddenly they're taken away.

Did she consult her doctor before stopping the pill, or did she just stop on her own?
If she hasn't, she should definitely see a doctor and ask about all the strange symptoms she's having. It could be normal, depending on how long she was using the pill, and what kind of a pill she was using.
But then again it could be a problem.
Have her see the doctor that subscribed the pills to her.

 
Old 08-20-2005, 08:22 PM   #7
Member
 
Join Date: Sep 2004
Posts: 61
Kraskwhoor HB User
Re: Question About the Pill

Well she was on it for only month and stopped taking it about 3 weeks ago. She had spotting for 3 weeks when she started the pill and ended up missing her period. She took a pregnancy test and it came back negative. Now she has all the symptoms of pregnancy. Makes no sense at all.

 
Old 06-10-2006, 07:07 PM   #8
Member
 
Join Date: Sep 2004
Posts: 61
Kraskwhoor HB User
Re: Question About the Pill

Hi it's me again. The original poster. Well it would turn out my (ex) gf liked to play mind games. Turns out she was full of it all along. All I can say is it takes a very sick individual to play such a game on someone. Well needless to say I kicked her to the curb pretty fast after she admitted this to me.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
Early refill question Bobs1157 Pain Management 19 03-11-2011 11:41 AM
Question about side effects of Ortho Tri-Cyclen Lo? jkramer0306 Birth Control 3 11-04-2009 06:27 AM
guy with an orthotricylclen question!!!!!!! tc964 Birth Control 2 02-27-2008 12:28 PM
Question about Diflucan sweetsallysue Women's Health 3 04-03-2006 03:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!